# SDR SWIA201436579

- Difficulty date: February 28, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 30,504 hours, 41,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL VERTICAL EMERGENCY EXIT SIGN AT 6C IS LOOSE.  FLT 6221 TIGHTENED SIGN.
